# SDR 99ZZZX2175

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: The Flightstar Corporation, repair station BONR551C
- Aircraft: N94FG
- Make and model: Beech 200BEECH
- Aircraft serial: BB433
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Part time: 2,149 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD CRACKED IN-FLIGHT.  CRACK STARTED IN LOWER INBOARD CORNER.  PILOT REPORTED NO SURFACE DISTORTION IN A SMALL SUSPICIOUS AREA PRIOR TO FLIGHT.  RECOMMEND A SECTION IN THE PILOT'S FLIGHT MANUAL THAT WILL GIVE A PILOT GUIDANCE REGARDING WINDSHIELD DELAMINATION/CRACKS.
